# SDR EIAA20120404037

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,652 hours, 17,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHTS UPPER DECK LEFT DOOR SILL INOPERATIVE.  REMOVED BATTERY CLEANED BATTERY PACK X631 CONTACTS AND RE-INSTALLED PER B747 MM 33-51-04 PG 204-205, OPS CHECK GOOD.
